# SDR 9514532295

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295US
- Make and model: Boeing 727251
- Aircraft serial: 21506
- Engine: Pwa JT8D15A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

EN ROUTE TO DTW, THE NR 1 ENGINE OIL QUANTITY DECREASING AND LOW OIL PRESSURE INDICATION ILLUMINATED.  SHUT DOWN NR 1 ENGINE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND BROKEN OIL TUBE FROM NR 6 SCAVENGE PUMP.  REPLACED TUBE.  LEAK CHECK WAS NORMAL.
